Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 60, NWS Aberdeen, SD

June 9, 20125 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 9, 2012, 11:10 PM MDT for 5 counties in South Dakota. It was in force for 65 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2012, 11:10 PM MDT (05:10 UTC)
Expired
Jun 10, 2012, 12:15 AM MDT
In force
65 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dewey County, SD, Hughes County, SD, Potter County, SD, Stanley County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 173 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:10 PM MDTTSTM WND GST 805 Nw Mission Ridge, SD
Jun 9, 11:35 PM MDTHAIL 1.252 S Overlook Rec Area, SDHALF DOLLAR SIZED HAIL...TREE AND VEHICLE DAMAGE
Jun 9, 11:35 PM MDTHAIL 1.752 Ssw Overlook Rec Area, SD
Jun 9, 11:35 PM MDTHAIL 2.53 Nw Fort Pierre, SD2 TO 2.5 INCH HAIL....MAJOR VEHICLE DAMAGE
Jun 9, 11:40 PM MDTHAIL 1.75Cow Creek Rec Area, SD
Jun 10, 12:05 AM MDTHAIL 17 Nw Fort Pierre, SDDIME TO QUARTER SIZE HAIL. NEIGHBORS HAVE SHINGLE DAMAGE.
Jun 10, 12:10 AM MDTTSTM WND DMG1 N Agar, SDTREE REPORTED BLOWN OVER IN RESIDENTS YARD. ESTIMATED 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:23 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS53 KABR 100510
SVRABR
SDC041-065-107-117-119-100615-
/O.NEW.KABR.SV.W.0060.120610T0510Z-120610T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1210 AM CDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHERN HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
  WESTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  EASTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
  SULLY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 115 AM CDT/1215 AM MDT/

* AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PARADE TO
  MISSION RIDGE TO WENDTE...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OAHE MISSION REC AREA AROUND 1215 AM CDT...
  RIDGEVIEW...WEST SHORE REC AREA...SPRING CREEK REC AREA AND OKOBOJO
  CREEK REC AREA AROUND 1220 AM CDT...
  SULLY BUTTES...PIERRE...OVERLOOK REC AREA AND GREY GOOSE AROUND
  1225 AM CDT...
  LAPLANT AROUND 1130 PM MDT...
  SUTTON BAY REC AREA AROUND 1240 AM CDT...
  CANNING AROUND 1245 AM CDT...
  WHITLOCKS BAY REC AREA...ONIDA AND BLUNT AROUND 1250 AM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 117 AND 172.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 161 AND 218.

THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 211 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4531 10033 4485 9997 4439 9979 4427 10067
      4467 10083 4504 10115
TIME...MOT...LOC 0510Z 255DEG 39KT 4499 10094 4469 10069
          4431 10055
WIND...HAIL 60MPH 1.75IN

$$
TDK
2 follow-up statements
904 
WWUS53 KABR 100523
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1223 AM CDT SUN JUN 10 2012

SDC041-065-107-117-119-100615-
/O.CON.KABR.SV.W.0060.000000T0000Z-120610T0615Z/
SULLY SD-POTTER SD-HUGHES SD-DEWEY SD-STANLEY SD-
1223 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
STANLEY...SOUTHEASTERN DEWEY...NORTHERN HUGHES...WESTERN POTTER AND
SULLY COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1120 PM MDT/1220 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
RIDGEVIEW TO SULLY BUTTES TO 6 MILES WEST OF FORT PIERRE...MOVING
EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PIERRE...OVERLOOK REC AREA...GREY GOOSE AND FORT PIERRE AROUND 1130
  PM MDT...
  LAPLANT AROUND 1135 PM MDT...
  SUTTON BAY REC AREA AROUND 1240 AM CDT...
  CANNING AROUND 1250 AM CDT...
  WHITLOCKS BAY REC AREA...ONIDA...BLUNT AND AGAR AROUND 1255 AM
  CDT...
  GORMAN AROUND 100 AM CDT...

80 MPH WINDS WERE MEASURED NEAR MISSION RIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4531 10033 4485 9997 4439 9979 4427 10067
      4467 10083 4504 10115
TIME...MOT...LOC 0523Z 255DEG 39KT 4499 10079 4473 10052
          4437 10046
WIND...HAIL 70MPH 1.75IN

$$
TDK
228 
WWUS53 KABR 100547
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1247 AM CDT SUN JUN 10 2012

SDC041-065-107-117-119-100615-
/O.CON.KABR.SV.W.0060.000000T0000Z-120610T0615Z/
SULLY SD-POTTER SD-HUGHES SD-DEWEY SD-STANLEY SD-
1247 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL STANLEY...SOUTHEASTERN DEWEY...NORTHERN HUGHES...WESTERN
POTTER AND SULLY COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1143 PM MDT/1243 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF LAPLANT TO 8 MILES SOUTHEAST OF SUTTON BAY REC AREA TO
PIERRE...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITLOCKS BAY REC AREA...ONIDA AND AGAR AROUND 1255 AM CDT...
  GORMAN...CANNING AND BLUNT AROUND 100 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4531 10033 4485 9997 4439 9979 4434 10027
      4471 10061 4511 10093
TIME...MOT...LOC 0547Z 255DEG 39KT 4511 10047 4479 10020
          4444 10021
WIND...HAIL 70MPH 1.50IN

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:22 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 9, 7:22 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
822 PM CDT SAT JUN 9 2012

.UPDATE...
IT APPEARS THAT CONVERGENCE ALONG THE FRONT NEAR KABR WONT BE
ENOUGH TO SPROUT CONVECTION GIVEN STRONG CAPPING ON KABR 00Z
SOUNDING. SO WE HAVE TO WAIT FOR CONVECTION TO FORM OUT WEST AND
THEN MOVE EAST LATE TNT AS UPPER TROF APPROACHES. I SUPPOSE SOME
SEVERE IS STILL POSSIBLE OVERNIGHT GIVEN DEEP LAYER
SHEAR...PARTICULAR CENTRAL AND WESTERN SOUTH DAKOTA. HOWEVER LLJ
WILL BE FOCUSED MORE IN THE EAST UNDER STRONG MID LEVEL THERMAL
RIDGE...AND ITS NOT PARTICULARLY UNSTABLE IN THE DRIER AIR OVER
WESTERN SOUTH DAKOTA. SO ALL THAT SAID WILL STICK WITH GOING POPS
AND LOWS FOR NOW. NO MAJOR CHANGES EXPECTED.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

VERY WARM TEMPERATURES THIS AFTERNOON ACROSS THE REGION WITH
READINGS HAVING REACHED THE LOW 90S. DEWPOINTS HAVE BEEN SLOWLY
INCREASING THROUGH THE DAY AND ARE IN THE 60S FOR MOST LOCATIONS.
MOISTURE POOLING IS EVIDENT RIGHT ALONG THE FRONT...WHICH LIES
ACROSS THE WESTERN EDGE OF THE CWA. DEWPOINTS HAVE REACHED THE MID
TO UPPER 60S AT PIR AND MBG. SPC MESO-ANALYSIS PAGE SHOWS ABOUT
3000 J/KG MLCAPE OVER THE WESTERN CWA WITH NOT MUCH OF A CAP LEFT
AT ALL. STILL A BIT OF A CAP ELSEWHERE ACROSS THE CWA. VIS
SATELLITE IMAGERY SHOWING CUMULUS FIELD DEVELOPING ACROSS THE
WESTERN CWA...SOME OF WHICH IS BECOMING A BIT CONGESTED. NO ECHOES
NOTED ON RADAR AS OF THIS WRITING...NOR SEEING ANYTHING ALOFT ON
UPPER ELEVATION CUTS. SHEAR IS STILL FAIRLY LOW AND MAY ACTUALLY
HAVE TO WAIT UNTIL LATER TONIGHT WHEN BEST UPPER LEVEL JET ENERGY
REACHES THE AREA AS MAIN UPPER TROUGH APPROACHES. INTERESTING TO
NOTE A FEW OF THE HI RES SHORT RANGE MODELS ARE BLOWING UP A
BROKEN LINE OF THUNDERSTORMS BY LATER THIS AFTERNOON INTO THE
EARLY EVENING WHERE THE CURRENT CUMULUS FIELD RESIDES. NOT SO SURE
ABOUT THIS SOLUTION THOUGH BUT WILL MONITOR CLOSELY. AS MENTIONED
EARLIER...MAY HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT TO
SEE MORE ORGANIZED ACTIVITY AS UPPER JET ENERGY AND SHORTWAVE GET
CLOSER.

THIS FRONT LOOKS TO STILL BE TRACKING ACROSS THE CWA BY SUNDAY
MORNING...SO THE CHANCE FOR SHOWERS AND STORMS WILL CONTINUE
THROUGH SUNDAY MORNING...WITH CHANCES DROPPING OFF DRASTICALLY BY
THE AFTERNOON AS FRONT FINALLY MOVES INTO MINNESOTA. COOLER
TEMPERATURES WILL ARRIVE ON SUNDAY BEHIND THIS FRONT...ALONG WITH
BREEZY WEST TO NORTHWEST WINDS.

FOR MONDAY...WILL KEEP SMALL POPS ACROSS THE NORTHERN CWA AS
SHORTWAVE MOVES THROUGH THE REGION. DOESNT APPEAR TO BE A LOT OF
MOISTURE TO WORK WITH...BUT STEEP LAPSE RATES AND UPPER TROUGH MAY
TRIGGER A FEW SHOWERS OR STORMS. NOT MUCH AT ALL FOR CAPE VALUES
MONDAY AFTERNOON.

.LONG TERM...TUESDAY THROUGH SATURDAY

THE REGION WILL BE UNDER ZONAL FLOW FOR THE FIRST HALF OF THE LONG
TERM PERIOD. SEVERAL SHORTWAVES WILL TRAVERSE THIS FLOW...AND
WITH THEM COMES THE MODEL INTENSITY AND TIMING DIFFERENCES.
TUESDAY WILL BE DRY WITH SURFACE HIGH PRESSURE OVERHEAD. THE FIRST
SHORTWAVE IS THEN PROGGED TO MOVE ACROSS THE REGION OVERNIGHT
TUESDAY INTO WEDNESDAY. MODELS INDICATE A 30 TO 40 KT LOW LEVEL
JET SETS UP...AND WILL LIKELY BE THE FOCUS FOR ELEVATED CONVECTION.
BY THURSDAY AN UPPER TROUGH DEVELOPS ALONG THE WESTERN CONUS...PLACING
THE REGION IN SOUTHWEST FLOW ALOFT. ANOTHER WEAK WAVE AND SURFACE
TROUGH WILL PASS THE REGION THURSDAY. A MORE SIGNIFICANT LOW
PRESSURE SYSTEM WILL BUILD OUT OF THE ROCKIES AND MOVE INTO THE
NORTHERN PLAINS FRIDAY AND SATURDAY. STILL A LOT OF UNCERTAINTY
WITH THE TIMING AND PLACEMENT OF THIS SYSTEM...BUT IT LOOKS AS
THOUGH IT WILL BE ANOTHER CHANCE TO TAP INTO GULF MOISTURE AND GET
ANOTHER ROUND OF STRONG THUNDERSTORMS.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

IN GENERAL VFR CONDITIONS BOTH CIGS/VSBYS ARE EXPECTED OVERNIGHT.
HOWEVER SOME STORMS WILL BE POSSIBLE...MAINLY LATE...AND IFR
CONDITIONS CAN BE EXPECTED WITH ANY THUNDERSTORMS THAT MOVE
THROUGH A TERMINAL.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.

&&

UPDATE...TDK
SHORT TERM...TMT
LONG TERM...SERR
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 9, 3:03 AM MDT, 20 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
403 AM CDT SAT JUN 9 2012

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-100915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
403 AM CDT SAT JUN 9 2012 /303 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STORMS ARE UNLIKELY TODAY. IF A STORM DID MANAGE TO DEVELOP IN THE
HEAT OF THE AFTERNOON...HAIL AND STRONG WINDS CAN BE EXPECTED.
STORMS ARE MORE LIKELY TO DEVELOP LATE THIS EVENING WEST RIVER AND
PUSH EAST THROUGH THE OVERNIGHT HOURS. THERE IS LESS OF A RISK FOR
SEVERE WEATHER ALTHOUGH HAIL AND STRONG WINDS WILL STILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A 30 PERCENT CHANCE FOR THUNDERSTORMS ON BOTH SUNDAY AND
MONDAY. THE RISK FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

In the hours before

Local storm report, Jun 9, 10:57 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1157 PM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             5 SE HAYES              44.33N 100.95W
06/09/2012  E2.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200188

CONNELLY
Local storm report, Jun 9, 11:02 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             7 E HAYES               44.37N 100.89W
06/09/2012  E1.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200189

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:22 PM MDTSevere Thunderstorm WarningABRDewey, Stanley53 min
Jun 9, 11:49 PM MDTSevere Thunderstorm WarningABRHughes, Stanley, Sully26 min
Jun 10, 12:03 AM MDTSevere Thunderstorm WarningABRCampbell, Dewey, Edmunds, Faulk, McPherson, Potter and 2 more57 min
Jun 10, 12:13 AM MDTSevere Thunderstorm WarningABRFaulk, Hughes, Hyde, Potter, Sully62 min
Jun 10, 12:15 AM MDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman, Stanley, Sully30 min
Jun 10, 12:44 AM MDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully31 min
Jun 10, 1:04 AM MDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, McPherson56 min
Jun 10, 2:53 AM MDTSevere Thunderstorm WarningABRClark, Day, Marshall, Roberts37 min
Jun 10, 3:15 AM MDTSevere Thunderstorm WarningABRMarshall18 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.